# SDR SWAA2023082190349

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE ESCAPE SLIDE EMERGENCY LIGHT INOP<[01] RE-LAMPED AFT R/H SLIDE LIGHT; AND PERFORMED GOOD OPERATIONAL TEST PER AMM 33-51-04-960-801;[02] VERIFIED RE-LAMPED AFT R/H SLIDE LIGHT; AND PERFORMED GOOD OPERATIONAL TEST PER AMM 33-51-04-960-801;[03] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
